# SDR S2YA98013

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1157 - MKE-MSN - SHORTLY AFTER TAKEOFF, THE FLIGHT CREW NOTICED A SLIGHT SMOKE HAZE IN THE COCKPIT.  DECLARED AN EMERGENCY AND RETURNED TO MKE.  AFTER MAKING AN UNEVENTFUL LANDING MAINTENANCE INSPECTED THE A/C.  AFTER TESTING ALL SYSTEMS FOR PROPER OPERATION.  FOUND OIL IN THE RT ENGINE PRECOOLER.  THE OIL WAS BELIEVED TO HAVE LEAKED INTO THE PRECOOLER WHILE REMOVED FROM THE A/C THE PREVIOUS NIGHT DURING A SCHEDULED INSPECTION.  THE PRECOOLER AND THE PRECOOLER BYPASS VALVE WERE CHANGED DUE TO OIL CONTAMINATION.  AFTER THE A/C WAS EXTENSIVELY RAN, IT WAS RETURNED TO SERVICE.  (M)
